Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Painful Urination

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Drug Interactions and HIV/AIDS

...Table of Contents Introduction How Drugs Are Metabolized Drugs That Slow Down Metabolism Drugs That Speed Up Metabolism Other Types of Drug Interactions Drugs and Other Substances That May Interact With HIV Medications Other Types of Drugs That May Interact With HIV Drugs Food Taking Care of Yourself Introduction In order for a drug to work properly, you must take the correct dose so thatyou have the...
Ask the Experts

HIV worry has caused my body to fall apart (JUST MADE A DONATION OF 70$)

Thank you for all that you do, Doc.I had protected oral and vaginal sex with a sex worker in Spain on the 7-8th of June. Since then, I have had some STD tests done. My initial symptoms included frequent urination but that went away after a week and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...is indeed protected, assuming the latex or polyurethane condom was used properly and did not fail (break). Consequently, your HIV-exposure risk is essentially nonexistent (assuming you meet the above conditions). A non-exposure would certainly be... Read more »

red colored urine

hello doc, my friend tested hiv poz 9 mths ago. now she is under medications. the problem with her is that she is havin pain while urinating and color of urine is red. her medications include triomune, virodin, virocomb. what would be the cause of...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
I think it is unlikely that her symptoms are related to her antiretroviral medications. I would be most concerned about a urinary tract infection; however, other things are also possible. She needs to be evaluated by her primary provider.Best,Eric Read more »

Joint pain/Urination problems/Rising VL

Dear Dr. Henry: As a follow-up on my current condition, my recent blood counts changed from CD4 254 to 266, and Viral Load 70 to 1,300. I was also having trouble controlling my cholestrol and triglycerides--cholestrol is now at 249, and my tri's...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be somewhat unusual for Lexiva/ritonavir to cause joint problems just in the knees. I would get a rheumatlogist to evaluate your knees. Neurontin can be helpful for neuropathy but most patients require a must higher dose (i.e. up to 3600... Read more »

Zithromax-Urispas & HIV

Hi Dr. Bob,I recently received unprotected oral sex (insertive), ass rimming (receptive) and a protected vaginal intercourse (insertive) with a female sex worker.Unfortunately for me, this first foray into an unprotected oral sex scene caused me...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Zithromax (antibiotic). Urispas is a medication designed to decrease urinary tract spasms. It can provide symptomatic relief of painful urination, urgency, frequency, incontinence and suprapubic pain that can occur with infection in the urinary... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

... Table of Contents Liver Basics Symptoms of Liver Damage Tests for Liver Damage The Liver and HIV Liver Disease and Women Caring for Your Liver Taking Care of Yourself Liver Basics Your liver is one of the Read more »
Test Positive Aware Network

Crixivan

...diarrhea, stomach pains, loss of appetite, yellowing of skin/eyes, changed skin color, dry mouth/sore throat, taste changes, painful urination, indigestion, joint pain, hives, and liver toxicity. Itchy/dry skin, ingrown toe nails, and hair loss... Read more »
The Well Project

Gynecological Problems

...effect of antiretroviral therapy on clinical manifestations. AIDS 20(7):1051-1058. October 2005. Gynecological conditions and HIV/AIDS. The Body. Retrieved from www.thebody.com/content/art5000.html on July 21, 2006. Levine AM, Berhane K,... Read more »
Connect With Others

Testes Pain

Posted by Anonymous, 2 Replies
...Is testicular pain a symtom of a recent hiv infection? it feels like one is twisted or something and it's been going on for a few days. my inner and outer thigh have also Read more »

boyfriend infecting me?

Posted by Anonymous, 4 Replies
i am suspicious of my boyfriend being unfaithful to me. recently i have the urge to urinate much more often when i in fact don't have to, and it's slightly painful to urinate. can someone tell me what can cause this? could i have been infected? ... Read more »

Question about Symptoms

Posted by Anonymous, 1 Reply
...get close to burning. Also all other STD tests came back negative like Chlamydia, Syphilis, etc. Still waiting for a good Hiv result though. Even my diabetes test came back negative. Has anyone come across this before or maybe recommend some... Read more »

why am I still STRESSED, your opinions please

Posted by Anonymous
...masterbation, which I did not finish as I realised I was not gay) I became convinced that he had precum on his fingers which contained hiv , I convinced myself that I had contracted hiv via exposure through my uretha which he accidently touched I... Read more »